# SDR FXGA201903141927

- Difficulty date: March 14, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N451CE
- Make and model: Doug C-118A
- Aircraft serial: 43712
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME REPAIR REPLACEMENT AT F/STA -29 LT SIDE.  TO REPAIR CRACK ON FRAME REPAIR AT F/STA -29 ABOVE FWD DOOR HINGE.  REMOVE AND REPLACE EXISTING REPAIR PER OVERHAUL MANUAL 11-4-8 AND 11-4-9.
